Within the last year
Within the past 3 years
11 - 15 of 15 articles
Background. Calcium channel antagonists (CCAs) are known to cause significant toxicity in overdose. Determining triage guidelines for CCAs is an important but difficult task. This study was designed to determine if an unintentional overdose of a patient's CCA could result in clinically...
Background. Tiagabine is an anticonvulsant that blocks reuptake of the inhibitory neurotransmitter GABA. There are no published studies or case series of tiagabine overdoses. Methods. The records of six poison centers and one statewide poison center network were searched for all exposures to...
Aconitum napellus is an extremely dangerous plant that contains various toxic diterpenoid alkaloids, mainly aconitine, primarily concentrated in the roots. We report a case of acute intoxication of a 21-year-old man admitted to our Emergency Department after the ingestion, in order to sleep, of...
Tiagabine is an antiepileptic drug used as adjunctive therapy for partial seizures that is believed to selectively inhibit the presynaptic reuptake of gamma aminobutyric acid (GABA). We describe a case of a tiagabine overdose that resulted in status epilepticus (SE) in a patient with no seizure...
Read and print from thousands of top scholarly journals.
Sign up with Facebook
Sign up with Google
Already have an account? Log in
Save this article to read later. You can see your Read Later on your DeepDyve homepage.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.